JMI cover

Journal of Mathematical Inequalities

Volume: 6

Year: 2012

Articles

Issue: 1 (March, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-01 Waleed Abuelela: Hardy inequalities for some non-convex domains 1–14 View View
06-02 Takayuki Furuta: Operator functions on chaotic order involving order preserving operator inequalities 15–31 View View
06-03 Aleksandra Čižmešija: The optimal power mean bounds for two convex combinations of A-G-H means 33–41 View View
06-04 Naveed Latif, Josip Pečarić, Ivan Perić: Log-convexity and Cauchy means related to Berwald's inequality 43–56 View View
06-05 D. Ş. Marinescu, M. Monea, M. Opincariu, M. Stroe: Note on Hadwiger-Finsler's inequalities 57–64 View View
06-06 Peter R. Mercer: Relative convexity and quadrature rules for the Riemann-Stieltjes integral 65–68 View View
06-07 Kuang Jichang: Generalized Hilbert operators on weighted Morrey-Herz spaces 69–77 View View
06-08 Abdulmalik A. Altwaty, Paul Eloe: The role of concavity in applications of avery type fixed point theorems to higher order differential equations 79–90 View View
06-09 Klaus Schiefermayr: Inequalities for the Jacobian elliptic functions with complex modulus 91–94 View View
06-10 Yasuo Nakasuji, Keisaku Kumahara, Sin-Ei Takahasi: A new interpretation of Chebyshev's inequality for sequences of real numbers and quasi-arithmetic means 95–105 View View
06-11 Tonglin Wang, Run Xu: Some integral inequalities in two independent variables on time scales 107–118 View View
06-12 Tatsuya Koizumi, Keiichi Watanabe: A remark on extension of order preserving operator inequality 119–124 View View
06-13 Mario Krnić, Neda Lovriპvić, Josip Pečarić: On some properties of Jensen-Mercer's functional 125–139 View View
06-14 V. Čuljak: Schur-convexity of the weighted Čebyšev functional II 141–147 View View
06-15 Lijuan Liu, Wei Wang: Fourier transform and Lp-mixed centroid bodies 149–159 View View